# SDR FDEA201712063339

- Difficulty date: December 6, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 81,864 hours, 16,334 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL TO VOBL RWY 9 WITH A/P DISCONNECTED  HAD MULTIPLE LEVEL 2 WARNING FLASH 2 TO 3 TIME. USE  MANUAL SPOILERS AUTOBRAKES INOP WERE 2 THAT STOOD  OUT. ATC REPORTED A 100 DIFFERENCT IN ALT REPORTED  AND WHAT WAS INDICATED IN COCKPIT.   NIL CURRENT FAULTS  AND FAULT REVIEW, PERFORMED  AUTO FLIGHT RETURN TO SERVICE TESTS ON BOTH FCC 1 &  FCC 2 IAW MD-11 AMM 22-00-00-5 AND OPS CHECKS GOOD.  ALL TEST PASSED. T/S AS PER  FIM 34-12-02 FOR  ALTITUDE DIFFERENCE. NIL FAULTS REF AMM 34-16-14-5.  OK FOR SERVICE.
